# SDR DL72E980299

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, 1.3125 INCH CRACK VERTICAL STAB SKIN AT BASE LT SIDE JUST ABOVE FUSELAGE STA 1340.  REPAIRED PER M/M 55-30-0.
